Dichomeris quadrifurcata (Janse, 1954)

Permalink

FAMILY Gelechiidae
SUBFAMILY Dichomeridinae
GENUS Dichomeris
SPECIES quadrifurcata
AUTHOR(Janse, 1954)
ORIGINAL COMBINATIONTrichotaphe quadrifurcata spec. nov.
TYPE LOCALITY[South Africa, Limpopo], Zoutpansberg District, Wylie's Poort.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♂, TMSA.
STATUS Species
PUBLICATION Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202.
PAGINATION 429–430; pl. 183, fig. 7; pl. 198, figs. 1, 2; pl. 187, figs. 8, 9

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
South Africa   Janse A. J. T. 1954. The Moths of South Africa. V. Gelechiadae. - — 5(4):301–464, pls. 137–202. 430

Host Plants

Unknown